# SDR ASAA0957169

- Difficulty date: December 23, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,517 hours, 3,706 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3441 · Inertial Guidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Adiru
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAINT MSG NR 73 31691 (ADIRU 1 AND ADIRU 2 TAT DATA FROM DEU 1 AND DEU 2 IS MISSING) FOR NR 1 ENGINE.  CLASSIFIED AS A LONG TERM FAULT DEFERRED FOR 450 FLT HOURS PER T/C 78273000.  UNABLE TO DUPLICATE.  NO FAULTS LOGGED LAST 10 FLIGHTS.  NO FAULTS ON EITHER ADIRU.  OPS NORMAL.
